Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 435-448
http://dx.doi.org/10.1155/S0161171293000559

On a new approach to convolution constructions

1Department of Mathematics & Mechanics, Byelorussian State University, P. O. BOX - 385, Minsk 50, Belarus
2Research Center for Applied Mathematics, Engineering Faculty, Zulia University, Apartado - 10182, Maracaibo, Venezuela

Received 3 October 1991; Revised 7 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we establish some new approach to constructing convolution for general Mellin type transforms. This method is based on the theory of double Hellin-Barnes integrals. Some properties of convolutions and several examples are given.